The Waiting Room

This could take a while...

Friday, June 27, 2008

Side Effect

Posted by Seeking Solace |

One of the drawbacks of the steriods is that I am ravenous. I mean, I am clawing at the fridge.

I try to watch what I eat so as not to undo the progress I have made in losing weight. Also, there is weight gain associated with steriods, so I want to keep that as minimal as possible. Also, I probably will not be working out until sometime next week. (I am also having my hair straightening tomorrow, which means I cannot wash my hair or get it wet for three days). At least I am able to do some things around the house to keep my mind off of food.

Cross posted at the Active Academic

3 comments:

science cog said...

Corticosterioids have awful side-effects. My friend with lupus has figured out how to handle them - something like mind over matter. I've had to use them for occasional allergic reactions and just can't stand the side-effects.

Seeking Solace said...

Yeah, I do the mind over matter thing too. It's tough because one does feel much better.

marywasbrown said...

If I were you, I would just enjoy my life because I love myself and will never do any harm to my organism. Follow my advice, mate!

Subscribe